About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 303545, 11 pages
http://dx.doi.org/10.1155/2012/303545
Research Article

Positive Solutions of Nonlinear Fractional Differential Equations with Integral Boundary Value Conditions

Departamento de Matemáticas, Universidad de Las Palmas de Gran Canaria, Campus de Tafira Baja, 35017 Las Palmas de Gran Canaria, Spain

Received 28 February 2012; Accepted 7 September 2012

Academic Editor: Yong H. Wu

Copyright © 2012 J. Caballero et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Yongping Sun, and Min Zhao, “Positive solutions for a class of fractional differential equations with integral boundary conditions,” Applied Mathematics Letters, vol. 34, pp. 17–21, 2014. View at Publisher · View at Google Scholar
  • Min Jiang, and Shouming Zhong, “Successively iterative method for fractional differential equations with integral boundary conditions,” Applied Mathematics Letters, 2014. View at Publisher · View at Google Scholar